# SDR UIEA2018080101597

- Difficulty date: July 31, 2018
- Submitted: August 2, 2018
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 81,851 hours, 11,566 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Relay
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FWD FUEL PUMP EICAS MSG DURING DESCENT. FOUND LT FWD GFI RELAY (K188) BOOST PUMP OPEN. ACCOMPLISHED FIM 28-22 FT 831 (RELAY RESET). NO DISCREPANCY FOUND. OPS CHECK GOOD.
